# SDR ASOA01049S

- Difficulty date: April 28, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120
- Aircraft serial: 120049
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Part number: 214C40183
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

FLT 4063 - DURING CLIMB-OUT FROM ATL, AT APPROXIMATELY 15,000 MSL, AIRCRAFT EXPERIENCED LEFT ENGINE FLAME OUT.  AIRCRAFT RETURNED TO AND LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE HYDROMECHANICAL UNIT.  TEARDOWN REPORTS FROM PRECISION ELECTRONICS REVEAL THE ENGINE FAILURE WAS CAUSED BY THE COMBINATION OF A BAD 14K PRESSURE SWITCH AND OUT OF TOLERANCE CALIBRATION ON THE HMU.  (M)
